# SDR DALA2024080207715

- Difficulty date: July 28, 2024
- Submitted: August 2, 2024
- Operation: Air carrier
- Aircraft: N336NW
- Make and model: Airbus A320-212
- Aircraft serial: 355
- Aircraft time: 92,818 hours, 42,797 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3236 DISC: AFT PASSENGER (L2) DOOR EMERGENCY OPERATION CYLINDER PRESSURE INDICATING BELOW SERVICE CHECK LIMITS. C/A: SERVICED AFT PASSENGER (L2) DOOR EMERGENCY OPERATION CYLINDER PRESSURE PER A320 AMM 52-10-00-610-801C1. (LP: 6072870)
